# SDR UALA2009061101660

- Difficulty date: June 11, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 66,717 hours, 19,342 cycles
- Engine: Pwa PW2037
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: S210T13077
- Part serial: 34
- Condition: Faulty
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CABIN AUTO TEMP CONTROLLER INOP.  LIGHT ON WITH SWITCH IN AUTO POSITION.  REPLACED CABIN TEMP CONTROLLER.  OP CHECKS GOOD.
